# SDR I5PA2024052288802

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,807 hours, 25,703 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 4766
- Condition: Faulty
- Location: Hf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - LH HF INOP. R/R LH HF COUPLER PER AMM 23-11-01. OPS CHECK NORMAL.
